Oscillation Theorems for Second-Order Quasilinear Neutral Functional Differential Equations
Shurong Sun,
Tongxing Li,
Zhenlai Han and
Hua Li
Abstract and Applied Analysis, 2012, vol. 2012, 1-17
Abstract:
New oscillation criteria are established for the second-order nonlinear neutral functional differential equations of the form , , where , , and . Our results improve and extend some known results in the literature. Some examples are also provided to show the importance of these results.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/819342.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/819342.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:819342
DOI: 10.1155/2012/819342
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().